MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 3300TFX21MM
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Dyspnea (1816); Dizziness (2194)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 21mm 3300tfx pericardial aortic valve underwent valve-in-valve intervention after an implant duration of five (5) years, seven (7) months due to aortic stenosis.The patient initially presented with progressive shortness of breath on exertion with occasional lightheadedness or dizziness.During the procedure, within minutes after administering anesthesia, the patient decompensated and was put on ecmo.The patient was stabilized and the decision was made to proceed with the procedure.The tavr procedure was successfully performed with a 23mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, d4, g3, g6, h2, h4, h6.A device history record (dhr) review was not performed, as no information regarding a device failure mode was provided.Furthermore, there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including diabetes mellitus ii.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - m2202l
irvine, CA 92614
9492503859
MDR Report Key25008445
Report Number2015691-2026-14733
Device Sequence Number15647749
Product Code DYE
UDI-Device Identifier00690103176131
UDI-Public(01)00690103176131(17)230812(11)190813
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/12/2023
Device Model Number3300TFX21MM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured08/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age43 YR
Patient SexFemale